Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 54, NWS Philadelphia/Mount Holly

June 4, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 4, 2009, 3:30 PM EDT. It took effect at Jun 5, 2009, 9:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2009, 3:30 PM EDT (19:30 UTC)
In effect from
Jun 5, 2009, 9:00 AM EDT
Expired
Jun 6, 2009, 11:30 AM EDT
In force
27 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WHUS71 KPHI 041930
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT THU JUN 4 2009

ANZ450>455-050330-
/O.NEW.KPHI.SC.Y.0054.090605T1300Z-090606T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EDT THU JUN 4 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM EDT
SATURDAY. 

LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE
LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD, PASSING OFF THE
DELAWARE AND NEW JERSEY TOMORROW NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-050330-
/O.NEW.KPHI.SC.Y.0054.090605T1300Z-090606T0200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 PM EDT THU JUN 4 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EDT
FRIDAY. 

LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE
LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD, PASSING OFF THE
DELAWARE AND NEW JERSEY TOMORROW NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KRUZDLO
7 follow-up statements
009 
WHUS71 KPHI 050031
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT THU JUN 4 2009

ANZ450>455-050900-
/O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
831 PM EDT THU JUN 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
6 AM EDT SATURDAY... 

LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE
LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD...PASSING OFF DELAWARE
AND NEW JERSEY TOMORROW NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-050900-
/O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T0200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
831 PM EDT THU JUN 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM EDT
FRIDAY... 

LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE
LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD...PASSING OFF DELAWARE
AND NEW JERSEY TOMORROW NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
765 
WHUS71 KPHI 050751
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI JUN 5 2009

ANZ450>455-051600-
/O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM EDT SATURDAY. 

LOW PRESSURE OVER THE CAROLINAS EARLY TODAY WILL MOVE UP ALONG THE
COASTAL WATERS LATE THIS AFTERNOON THROUGH THE EVENING. WINDS AND
SEAS WILL INCREASE AHEAD OF THE SYSTEM. ONCE THE LOW MOVES AWAY
LATER TONIGHT, WINDS AND SEAS WILL DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-051600-
/O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T0200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
351 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM EDT THIS EVENING. 

LOW PRESSURE OVER THE CAROLINAS EARLY TODAY WILL MOVE UP ALONG THE
COASTAL WATERS LATE THIS AFTERNOON THROUGH THE EVENING. WINDS AND
SEAS WILL INCREASE AHEAD OF THE SYSTEM. ONCE THE LOW MOVES AWAY
LATER TONIGHT, WINDS AND SEAS WILL DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
346 
WHUS71 KPHI 051436
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EDT FRI JUN 5 2009

ANZ450>455-052245-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1036 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

SPRAWLING LOW PRESSURE FROM THE CAROLINAS TO THE DELMARVA WILL
MOVE TO THE NORTHEAST AND PUSH OFF THE MID ATLANTIC COAST WHILE
STRENGTHENING TONIGHT. THE LOW WILL BE SOUTH OF NOVA SCOTIA
SATURDAY MORNING WITH HIGH PRESSURE BUILDING OVER THE COASTAL
WATERS SATURDAY INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-052245-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T0200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1036 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

SPRAWLING LOW PRESSURE FROM THE CAROLINAS TO THE DELMARVA WILL
MOVE TO THE NORTHEAST AND PUSH OFF THE MID ATLANTIC COAST WHILE
STRENGTHENING TONIGHT. THE LOW WILL BE SOUTH OF NOVA SCOTIA
SATURDAY MORNING WITH HIGH PRESSURE BUILDING OVER THE COASTAL
WATERS SATURDAY INTO SUNDAY. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
512 
WHUS71 KPHI 051944
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT FRI JUN 5 2009

ANZ450>455-060345-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

THE WINDS WILL SLOWLY MOVE AROUND FROM THE EAST TO THE NORTHEAST
AND NORTHWEST AFTER MIDNIGHT AND GUST TO 25 KNOTS. THE LOW
PRESSURE WILL MOVE WELL OUT TO SEA BY MID DAY SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-060200-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T0200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
344 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

SPRAWLING LOW PRESSURE FROM THE CAROLINAS TO THE DELMARVA WILL
MOVE TO THE NORTHEAST AND PUSH OFF THE MID ATLANTIC COAST WHILE
STRENGTHENING TONIGHT. THE LOW WILL BE SOUTH OF NOVA SCOTIA
SATURDAY MORNING WITH HIGH PRESSURE BUILDING OVER THE COASTAL
WATERS SATURDAY INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
517 
WHUS71 KPHI 060011
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT FRI JUN 5 2009

ANZ431-060115-
/O.CAN.KPHI.SC.Y.0054.000000T0000Z-090606T0200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
811 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

ANZ450>455-060815-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
811 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

WINDS WILL SHIFT FROM NE TO N AND THEN NW LATE TONIGHT. WINDS WILL
GENERALLY BE 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT. EARLY
SATURDAY MORNING, ANY WINDS TO 25 KT SHOULD BE GONE. SEAS WILL BE
3 TO 5 FT OVERNIGHT AND THEN DECREASE EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


RNS
218 
WHUS71 KPHI 060738
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EDT SAT JUN 6 2009

ANZ450>455-061600-
/O.EXT.KPHI.SC.Y.0054.000000T0000Z-090606T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EDT SAT JUN 6 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. 

NORTH TO NORTHEAST WINDS GUSTING TO AROUND 20 KNOTS ALONG WITH 4
TO 6 FOOT SEAS WILL CONTINUE THROUGH THE MORNING. AS HIGH PRESSURE
BUILDS TOWARD THE AREA. WINDS AND SEAS WILL DECREASE BY THE
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
405 
WHUS71 KPHI 061530
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 AM EDT SAT JUN 6 2009

ANZ450>455-061630-
/O.CAN.KPHI.SC.Y.0054.000000T0000Z-090606T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1130 AM EDT SAT JUN 6 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DECREASED BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 11:42 AM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 4, 11:42 AM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1142 AM EDT THU JUN 4 2009

.SYNOPSIS...
A WEAK HIGH PRESSURE SYSTEM WILL DRIFT ACROSS NEW YORK AND NEW
ENGLAND TODAY AND TONIGHT. A FRONTAL BOUNDARY WILL REMAIN JUST
SOUTH OF THE REGION AS A LOW PRESSURE SYSTEM RIDES ALONG AND PASSES
SOUTHEAST OF THE AREA FRIDAY NIGHT. A HIGH PRESSURE SYSTEM SHOULD
THEN BUILD SOUTHEAST FROM THE NORTHERN PLAINS FOR THE WEEKEND. A LOW
PRESSURE SYSTEM WILL FORM TO THE LEE OF THE SOUTHERN ROCKIES AND
TRACK NORTHEAST. IT SHOULD PASS NEAR OR THROUGH THE MIDDLE ATLANTIC
STATES LATE TUESDAY OR EARLY WEDNESDAY.

&&

.NEAR TERM /THROUGH TODAY/...
A SECOND UPDATE WENT OUT THIS MORNING. THE GRIDS WERE UPDATED. WHILE
THE REMAINDER OF THE EARLY MORNING DISCUSSION BELOW STILL HOLDS
TRUE, SOME ADJUSTMENTS STILL NEEDED TO BE MADE. TEMPERATURES WERE
LOWERED BY ONE TO TWO CATEGORIES DEPENDING ON LOCATION. ALSO, THE
BREAK IN THE PRECIPITATION IS COMING TO AN END AS THE NEXT ROUND IS
ADVECTING IN FROM THE SOUTHWEST.

REMAINDER OF EARLY MORNING DISCUSSION...SOMEONE SHOULD TELL MOTHER
NATURE ITS METEOROLOGICAL SUMMER AS YET ANOTHER WAVE ON A STALLED
FRONT SOLUTION IS HEADING OUR WAY. FIRST WE HAVE TO UNLOAD THE FIRST
LOW PRESSURE SYSTEM ON THE FRONTAL BOUNDARY, ITS CURRENTLY EXITING
THE COAST. ALTHOUGH THE SYSTEM IS PULLING EAST, AT 815 AM THE LIGHT
RAIN IS HOLDING ON, EXTENDING FROM MONMOUTH COUNTY IN NJ TO
LANCASTER COUNTY IN PA. GRIDS WERE UPDATED. WE STILL THINK THAT OUR
CWA WILL GET A PCPN BREAK, NOT SO SURE ABOUT A CLOUD BREAK THOUGH.
EVEN GOING BY THE WRF-NMM SOLUTION, FCST WAA AND ISENTROPIC LIFT
START BY THE END OF THE DAY AND WE HAVE THUS INCREASED POPS AGAIN IN
THE SOUTHWESTERN PART OF OUR CWA. THERE IS NO SFC BASED CONVECTION
FCST FOR TODAY, ALTHOUGH AT 850MB IT IS SUPPOSE TO BECOME UNSTABLE
ENOUGH FOR THUNDER JUST FAR SOUTH. IN SPITE OF POP DIFFERENCES,
THERE IS NOT MUCH OF A SPREAD BETWEEN GFS AND NAM MOS WHICH WE
GENERALLY ACCEPTED.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
TIMING DIFFERENCES ASIDE BOTH THE WRF AND GFS START RAMPING THE
THETA E ADVECTION AND GENERAL ISENTROPIC LIFT IN OUR CWA. OUR CWA
ALSO REMAINS IN THE FAVORABLE ENTRANCE REGION OF THE H2.5 JET. SO WE
EXPECT THE WAA INDUCED PCPN TO SPREAD ACROSS MOST OF OUR CWA BY
FRIDAY MORNING. WITHOUT A CONVECTIVE CONTRIBUTION THINKING THAT THE
OVERALL GFS AND WRF-NMM QPF FOR TONIGHT IS OVERDONE AND HAVE SCALED
BACK TOWARD THE UKMET AND 12Z ECMWF SOLUTION WRT QPF. THE
REGRESSION EQUATION LOCAL STUDY QPF FOR PHL WOULD GIVE THAT LOCALE
0.32 BY FRIDAY MORNING AND 0.55 OVERALL THRU FRIDAY AFTERNOON.  AS
AN FYI THIS STUDY IS BASED ON STRATIFORM PRECIPITATION EVENTS ONLY.

AS NOTED IN THE PMDHMD THE OVERALL 500MB PATTERN IS FORECAST TO GET
MORE CONFLUENT AND THUS WOULD NOT SUPPORT ANY OF THE STRONGER OR
FARTHER NW SFC LOW SOLUTIONS THAT THE MODELS HAVE. THIS IN TURN
SHOULD CAP THE CONVECTIVE CAPABILITY WITHIN OUR CWA. GIVEN THAT MOST
OF THE FFG AND HEADWATER GUIDANCE WITHIN OUR CWA IS RELATIVELY HIGH
(GREATER THAN 2 INCHES IN 3 HRS) AND BECAUSE OF OUR LOCAL STUDY WE
WILL HOLD OFF ON ANY MENTION OF HEAVY RAIN OR WATCHES AT THIS POINT.
WE SUSPECT SINCE THE GFS WAS NOT INITIALLY STRONG ENOUGH WITH THE
500 MB LOW IN ARKANSAS IS THE REASON IT IS FASTER WITH THE OVERALL
SYSTEM. HEAVY RAIN OR NOT, FRIDAY WILL NOT BE A DAY ONE NORMALLY
THINKS OF FOR THE MONTH OF JUNE AS EVEN PHL SHOULD HAVE SOME HDD.

WE WILL WIND THE PCPN EVENT DOWN DURING FRIDAY NIGHT. HERE WE WILL
COMPROMISE BETWEEN THE WRF-NMM AND GFS TIMING SOLUTION AS THE FORMER
MODEL TENDS TO BE TOO SLOW FURTHER OUT IN TIME. WE MIGHT NEED TO ADD
FOG IF SKIES CAN CLEAR FASTER THAN CURRENTLY FCST.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE IS EXPECTED TO BUILD IN FOR SATURDAY WITH IMPROVING
CONDITIONS FOR THE WEEKEND. A DRY COLD FRONT WILL APPROACH LATE
SATURDAY INTO SUNDAY AND COULD POSSIBLY STALL ACROSS THE REGION FOR
FOR MONDAY. EVEN WITH THIS SYSTEM EXPECTED TO MOVE ACROSS THIS
WEEKEND IT LOOKS RELATIVELY DRY AND THEREFORE THE WEEKEND LOOKS TO
BE THE BEST DAYS WITHIN THE FORECAST. ANOTHER LOW PRESSURE
SYSTEM IS EXPECTED TO MOVE INTO THE AREA ABOUT TUESDAY WITH THE
ASSOCIATED COLD FRONT MOVING THROUGH EARLY WEDNESDAY. THE LATEST GFS
FCSTS A CAPE OF 4800J IN PHL AT 8 PM ON TUE EVE. ITS ALSO
FORECASTING DEW POINTS IN THE UPPER 70S. REGARDLESS THE SYNOPTIC
PATTERN  WOULD KEEP US  ACTIVE AND WE HAVE DECIDED TO LEAVE THE
CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD.

WITH INCREASED UNCERTAINTY THROUGH THE PERIOD AND LACK OF
CONSENSUS AMONG MODELS, WE HAVE DECIDED TO STICK WITH HPC GUIDANCE
THROUGHOUT THE EXTENDED.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS ARE MAINLY IN THE LOWER END OF THE MVFR RANGE EARLY THIS
MORNING AT THE TERMINALS. THE BACK EDGE OF THE STEADIER RAINS ARE
MOVING ENE ACROSS THE LEHIGH VALLEY AND SOUTHERN NJ. ONCE THE STEADY
RAINS END, CIGS SHOULD STEADILY IMPROVE, FOLLOWED BY BETTER VSBYS
AFTER DAWN. GUIDANCE SUGGESTS THAT THERE WILL NOT BE TOO MUCH RAIN
ACROSS THE AREA TODAY. STILL SOME SCATTERED ACTIVITY IS POSSIBLE
THIS AFTERNOON, SO THE VCSH GROUP WAS PLACED IN THE TAFS. THE NEXT
WAVE SHOULD BRING STEADIER RAINS AND SOME LOWER CONDITIONS TONIGHT.
I WENT MVFR FOR NOW, WITH MUCH OF THE GUIDANCE DIFFERING ON THE
DETAILS.

OUTLOOK...
THE POTENTIAL FOR LOWER CIGS AND VSBYS WILL EXTEND THROUGH EARLY
SATURDAY AS THE FINAL WAVE MOVES OVER THE REGION. IMPROVING
CONDITIONS SATURDAY SHOULD PERSIST INTO SUNDAY. MORE SHOWERS/TSTMS
POSSIBLE MONDAY.

&&

.MARINE...
CONDITIONS FAIRLY STEADY ON THE WATERS WITH A NORTH TO NORTHEAST
WINDS AROUND 10 KTS AT MOST LOCATIONS AND SEAS 2-3 FT ON THE OCEAN
EARLY THIS MORNING. THESE CONDITIONS WILL NOT CHANGE TOO MUCH TODAY
AS THE FIRST WAVE OF LOW PRESSURE MOVES AWAY THIS MORNING AND
ANOTHER ARRIVES LATER TONIGHT. THE GFS BASED WAVE GUIDANCE SHOWS
THAT SEAS MAY SLOWLY RISE BACK TO NEAR SCA CRITERIA FRIDAY, BUT THE
GFS MODEL MAY BE TOO STRONG WITH THE NEXT WAVE AND ANOTHER LOOK AT
THE UPCOMING MODEL RUNS WILL BE NEEDED BEFORE ANY FLAGS ARE ISSUED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...KRUZDLO/GIGI
SHORT TERM...GIGI
LONG TERM...GIGI/MEOLA
AVIATION...OHARA
MARINE...OHARA
Hazardous weather outlook, Jun 4, 3:33 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT THU JUN 4 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-050900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
333 AM EDT THU JUN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-050900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
333 AM EDT THU JUN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-050900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
333 AM EDT THU JUN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:54 PM EDTFlood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more29 hr
Jun 4, 3:04 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean31 hr

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.